# SDR DALA2025012200516

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 49,906 hours, 26,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 SMELLED STRONG ODOR/FUMES IN FLIGHT DECK. CORRECTIVE ACTION: PERFORMED WC 0550-2002 STEPS 1-4. ALSO PERFORMED PTRAK PARTICLE TEST NO ABNORMAL READINGS AFTER RUNNING APU AND BOTH ENGS ABOVE BLEED SHIFT WITH PACKS ON. NO ODOR OR SMOKE AT THIS TIME. A/C OK FOR SERVICE. . (6378105)
